# SDR 20010129CW011

- Difficulty date: December 12, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N8VV
- Make and model: Piper PA-23-250
- Aircraft serial: 7554075
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN17413
- Condition: Broken
- Location: Rt Mlg
- Part time: 3,100 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT M.L.G. TORQUE LINK CENTER BOLT BROKEN DURING LANDING, CAUSING RIGHT WHEEL TO ROTATE 90 DEGREE TO AIRCRAFT TRACK.  AIRCRAFT TURNED RIGHT OFF THE RUNWAY BUT WAS NOT DAMAGED.  DUE TO M.L.G. DESIGN, THE TORQUE LINK BOLT IS PLACED IN HEAVY TENSION LOAD EACH LANDING.
